Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fourier series")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3447

  • Page / 138
Export

Selection :

  • and

A note on rearrangement of Fourier seriesMCNEAL, Jeffery D; ZEYTUNCU, Yunus E.Journal of mathematical analysis and applications. 2006, Vol 323, Num 2, pp 1348-1353, issn 0022-247X, 6 p.Article

On the local properties of factored Fourier seriesALI SARIGÖL, Mehmet.Applied mathematics and computation. 2010, Vol 216, Num 11, pp 3386-3390, issn 0096-3003, 5 p.Article

Local properties of factored Fourier seriesBOR, Hüseyin.Applied mathematics and computation. 2009, Vol 212, Num 1, pp 82-85, issn 0096-3003, 4 p.Article

Fourier series of half-range functions by smooth extensionMORTON, Jeremy; SILVERBERG, Larry.Applied mathematical modelling. 2009, Vol 33, Num 2, pp 812-821, issn 0307-904X, 10 p.Article

An analytical study of linear and non-linear convection in Boussinesq-Stokes suspensionsSIDDHESHWAR, P. G; PRANESH, S.International journal of non-linear mechanics. 2003, Vol 39, Num 1, pp 165-172, issn 0020-7462, 8 p.Article

Absolute Riesz summability of Fourier series. IIDIKSHIT, G. D; REES, C. S.Journal of mathematical analysis and applications. 1984, Vol 102, Num 2, pp 549-565, issn 0022-247XArticle

Géza Freud and lacunary Fourier seriesKAHANE, J.-P.Journal of approximation theory. 1986, Vol 46, Num 1, pp 51-57, issn 0021-9045Article

Absolutely convergent Fourier series and function classesMORICZ, Ferenc.Journal of mathematical analysis and applications. 2006, Vol 324, Num 2, pp 1168-1177, issn 0022-247X, 10 p.Article

Application of Particle Swarm Optimization to Fourier Series Regression of Non-Periodic DataWEE CHUAN LIM, Eldin.Industrial & engineering chemistry research. 2011, Vol 50, Num 4, pp 2307-2322, issn 0888-5885, 16 p.Article

On a theorem of P.L. UljanovSTANOJEVIC, V. B.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 3, pp 370-372, issn 0002-9939Article

A proof of a formula in Fourier analysis on the sphereJIN-GEN YANG.Proceedings of the American Mathematical Society. 1983, Vol 88, Num 4, pp 602-604, issn 0002-9939Article

Sur la sommabilité par la méthode d'Abel des séries de Fourier généraliséesPETROVICH, A. YU.Matematičeskij sbornik (Moskva). 1983, Vol 122, Num 2, pp 232-244, issn 0368-8666Article

On Fourier series with non-negative coefficients and two problems of R. P. BoasLING-YAU CHAN.Journal of mathematical analysis and applications. 1985, Vol 110, Num 1, pp 116-129, issn 0022-247XArticle

Sharp estimates for Lebesque constantsCARENINI, M; SOARDI, P. M.Proceedings of the American Mathematical Society. 1983, Vol 89, Num 3, pp 449-452, issn 0002-9939Article

A generalization of two classical convergence tests for Fourier series, and some new Banach spaces of functionsKORENBLUM, B.Bulletin, new series, of the American Mathematical Society. 1983, Vol 9, Num 2, pp 215-218, issn 0273-0979Article

Best conditions for the norm convergence of Fourier seriesCARTWRIGHT, D. I; SOARDI, P. M; BAUER, F. L et al.Journal of approximation theory. 1983, Vol 38, Num 4, pp 344-353, issn 0021-9045Article

Strong approximation by Fourier seriesLEINDLER, L.Journal of approximation theory. 1986, Vol 46, Num 1, pp 58-64, issn 0021-9045Article

Notes on Fourier series: strong approximationTOTIK, V.Journal of approximation theory. 1985, Vol 43, Num 2, pp 105-111, issn 0021-9045Article

Convergence of Fourier series at a discontinuityREDHEFFER, R.SIAM journal on mathematical analysis. 1984, Vol 15, Num 5, pp 1007-1009, issn 0036-1410Article

Convergence in measure of logarithmic means of quadratical partial sums of double Walsh-Fourier seriesGAT, G; GOGINAVA, U; TKEBUCHAVA, G et al.Journal of mathematical analysis and applications. 2006, Vol 323, Num 1, pp 535-549, issn 0022-247X, 15 p.Article

Fourier series representation of the coupler curves of spatial linkagesJIANWEI SUN; JINKUI CHU.Applied mathematical modelling. 2010, Vol 34, Num 5, pp 1396-1403, issn 0307-904X, 8 p.Article

On determination of jumps in terms of Abel-Poisson mean of Fourier seriesDANSHENG YU; PING ZHOU; SONGPING ZHOU et al.Journal of mathematical analysis and applications. 2008, Vol 341, Num 1, pp 12-23, issn 0022-247X, 12 p.Article

On the degree of approximation of functions belonging to a Lipschitz class by Hausdorff means of its fourier seriesRHOADES, B. E; OZKOKLU, Kevser; ALBAYRAK, Inci et al.Applied mathematics and computation. 2011, Vol 217, Num 16, pp 6868-6871, issn 0096-3003, 4 p.Article

The coefficient of material dispersion of a photonic crystal as a Fourier seriesGRADO-CAFFARO, M. A; GRADO-CAFFARO, M.Optik (Stuttgart). 2009, Vol 120, Num 9, pp 449-450, issn 0030-4026, 2 p.Article

Fourier series for zeta function via SincSTENGER, Frank.Linear algebra and its applications. 2008, Vol 429, Num 10, pp 2636-2639, issn 0024-3795, 4 p.Article

  • Page / 138